# SDR ASAA2023032042432

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 4,372 hours, 1,250 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT CAUTION ILLUMINATED ON TAXI - IN. QRH PROCEDURE ACCOMPLISHED WITH NORMAL OPS AFTER RESET. GROUNDED - YES. PERFORMED WINDOW HEAT SYSTEM OPS TEST IAW B737-9 AMM 30-41-00-710-801. TEST OK. NO FAULTS. A/C OK FOR SVC.
